# SDR ASOA2019060324024

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 32,821 hours, 20,452 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 8151136
- Condition: Blown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 4035 THE CREW REPORTED THAT THE CABIN ALTITUDE CLIMBED TO 10200 IN RED. THE CRE PERFORMED AN EMERGENCY DESCENT AND THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED ABLOWN DUCT ON THE HEAT EXCHANGER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
